# SDR HYIA20230113001

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: 402C0518
- Aircraft time: 28,960 hours, 42,415 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 08255046
- Condition: Damaged
- Location: Rt Wing
- Part time: 28,960 hours, 42,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, A SPOT OF DAMAGE WAS VISUALLY IDENTIFIED ON THE RH FWD WING ATTACH FITTING (PN: 082550-46). THIS DAMAGE IS LOCATED ON THE TOP EDGE OF THE FITTING AS SEEN THROUGH THE WING GAP PANEL 611AT INBOARD OF  RWS 58.94. THIS DAMAGE MEASURES APPROXIMATELY .987 LONG AND .080 DEEP. THIS FITTING HAS BEEN REMOVED AND REPLACED USING NEW PARTS.
